# SDR UPS07451107

- Difficulty date: November 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overheated
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IFSD, NR 2 ENG CSD HAD HIGH OIL TEMP.  FLIGHT CREW TRIED TO DISCONNECT BUT COULDN'T.   FOLLOWED CHECK LIST AND SHUT DOWN ENGINE.  MX INSPECTED NR 2 ENG CSD AND FOUND THAT OIL HAD LEAKED OUT AND CSD OVERHEATED.  CSD REMOVED AND REPLACED AND GEAR BOX INSPECTION IN WORK.
